# SDR FDEA201108223396

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624540
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT S28L IS CORRODED AT SPLICE AND ON INBD SIDE BETWEEN BS 970 - 990.  REMOVED SPLICE AFT PIT STR 28L IAW SRM 51-30-2. FABRICATED NEW SPLICE IAW SRM 53-10-2, FIG 9 AND 53-10-3, FIG 1.  INSTALLED NEW SPLICE IAW IAW SRM 51-30-2, REV 103.
